# SDR DALA2022041202564

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 71,163 hours, 9,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 FWD CARGO DOOR SURROUNDING, AFT SIDE. LOCATION: FR 25A BEWTEEN STRGR 40RH & 41RH. CXORRECTIVE ACTION: DAMAGE OUT OF LIMITS OF A330 SRM 53-21-11-283-004. DAMAGE ASSESED BY ENGINEERING. REF ER/A 598664-14 FOR WORK PERFORMED. (8865469)
